I am using Minoxidil for the past one year. Suddenly in the last three weeks, I am seeing that lots of hair are shedding. I think this because of my shampoo change. Now I have gone back to my original shampoo what I was using earlier, but my still hair shedding is more even after regular application of Minoxidil. Kindly help with some remedies.
Welcome to icliniq.com.
I understand your concern about hair fall. Please be aware that any hair fall less than 100 strands per day is normal and you should not be worried as it might just be related to temporary hormonal imbalance, stress, any recent fever, dietary habits, and lifestyle.
You can continue with Minoxidil 5% (1 ml) in the night on the scalp, H.Vit Forte capsules (Biotin) once daily for 30 days, Becosules capsules (multivitamins) once daily for 30 days.
You can follow some simple steps:
- If you have dandruff, you can follow up for its treatment.
- Oil massage your scalp daily for 15 minutes to increase the blood flow to the follicles to promote hair growth.
- Avoid chemical therapy to hair such as hair dye, color, etc.
- Have food rich in Iron, VitanminD and Folic acid.
Even after you follow these you still find your hair loss more than 100 strands per day, do the following investigations:
1. Vitamin D levels.
2. Hb levels.
3. Thyroid levels.
4. Calcium levels.
Stress is a main contributing factor, so try to relax yourself more.
I hope this helps.
Was this answer helpful?|
Query: Hello Doctor, My mother has thyroid problem. She is taking homeopathy medicines. Thyroid problem not corrected. She is 40 years old, weight 42 Kg, height 5 feet. What should she do? She feels weak. Can we win over this thyroid problem? Read Full »
Query: Hello doctor, I have hypothyroidism. With that, I am facing hair fall, skin infections, overweight, high cholesterol, and memory loss. Are all these happening because of thyroid or there are other factors involved? I am a firm believer in Ayurveda but can this be treated with Ayurveda permanently? ... Read Full »
Query: Hello doctor, I have doubts regarding indigestion, severe hair fall, acne with irregular and short menstrual cycles, which is lasting from a few days. Are these interrelated? I am suffering from PCOS, as the latest lower abdomen test shows a cyst in the lower ovary. Also, my menstrual cycles are ge... Read Full »
Ask your health query to a doctor online?Ask a Venereologist Now